# SDR 96ZZZX1702

- Difficulty date: March 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N550M
- Make and model: Israel 1125
- Aircraft serial: 061
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Part number: D25W582050005
- Condition: Freeze Up
- Location: Rudder Trim
- Part time: 1,724 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIM ACTUATOR FREEZING UP AT ALT. IN COLD WEATHER CONDITIONS, 10 DEGREES FAHRENHEIT OR SO.
